# SDR ASAA2013061495430

- Difficulty date: June 14, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 69735411
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT HAS DUCT CLOSE OUT DOOR ATTACH BRACKET CRACKED.  FOUND AFTER REMOVAL FOR DUCT REPLACEMENT.  ACFT GROUNDED.  FABRICATED NEW BRACKET (CHANNEL) IAW SRM 51-40-05-0G-0 AND DWG 69-73541.
